# SDR UIEA2019083005373

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,158 hours, 18,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201720101
- Part serial: NSN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHTS INOPERATIVE ATSEATS 3CA, 4CA, AND 2CA.  REMOVED AND REPLACED THE EMERGENCY  LIGHT HARNESS ASSY. OPS CHECKED GOOD IAW AMM 33-51-10.
